Variance bounds, with an application to norm bounds for commutators. / Audenaert, Koenraad M.R.

In: Linear Algebra and Its Applications, Vol. 432, No. 5, 15.02.2010, p. 1126-1143.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)1126-1143
Number of pages18
JournalLinear Algebra and Its Applications
Volume432
Issue number5
Early online date22 Jul 2009
DOIs
Publication statusPublished - 15 Feb 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55749